O i'm so sorry to hear u'r still in limbo with ms. U'r absolutely right....sometimes we just have to adjust things for ourselves and that's really because we are the best judge of our own bodies. Word of caution tho...please do let u'r doc know about
all changes u make or want to make in any meds, esp if they are meds u've already been on. Sometimes what seems logical to us is not so safe only because we dont' know all the implications of altering the meds we may be on. I've done just the same thing....realized i was taking too much or even too little of a med and even at the wrong time of the day for how it affects me. Take care friend and don't be such a stranger!
Co-Moderator, MS Forum
*~*Sometimes the Lord calms the storm. Sometimes He lets the storm rage and calms His child.*~*
Things that make u go hummmm......
*I wonder how much deeper the ocean would be without sponges.*
*One day without sunshine is like...um..well...night?*
Currently it is Sunday, December 09, 2018 2:19 PM (GMT -7)
There are a total of 3,026,168 posts in 330,990 threads.View Active Topics
This forum has 162576 registered members. Please welcome our newest member, greenvtmtn
152 Guest(s), 11 Registered Member(s) are currently online. Details
, Serenity Now
, Saipan Paradise